MathSciNet Relay Station
MathSciNet bibliographic data
MR2301562 60K35 (60G10 60G20)
Bandyopadhyay, Antar A necessary and sufficient condition for the tail-triviality of a recursive tree process. Sankhyā 68 (2006), no. 1, 1–23.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement